# SDR SWAA2021091540280

- Difficulty date: July 31, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 932
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT CARGO BAY BS932 RBL13 WL170. ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORRECTIVE ACTION 1 PER SRM 51-10-02-0G-0; [03] REMOVED INTERCOSTAL; BS 927-947; RBL 13; WL 170 PER SRM 51-40-02-0G-0.; [04] RECEIVED INTERCOSTAL FROM HEAT TREAT/FORM PO#832537; [05] VERIFIED RECEIVED INTERCOSTAL FROM HEAT TREAT/FORM PO#832537; [06] LOCATED; DRILLED AND APPLIED CHEMICAL CONVERSION COATING TO INTERCOSTAL AT ACB BS947 - BS927; RBL13; WL170 PER SRM 51-40-05-0G-0; DWG 147A7500 AND AMM 51-21-41-370-802; [07] VERIFIED CORRECTIVE ACTION 6.  LOCATED; DRILLED; AND APPLIED CONVERSION COATING.   OK TO PRIME PART.; [08] APPLIED PRIMER TO INTERCOSTAL PER AMM 51-21-72-370-804. OK TO INSTALL; [09] VERIFIED CORRECTIVE ACTION ITEM 8. OK TO INSTALL; [10] INSTALLED NEW INTERCOSTAL AT ACB BS947 - BS927; RBL13; WL170 PER SRM 51-40-02-0G-0 AND DWG 147A7500; [11] VERIFIED CORRECTIVE ACTION 10; [12] VERIFIED JOB COMPLETED
